Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The asymptotic boundary layer on a circular cylinder in axial incompressible flow

Author: K. Stewartson
Journal: Quart. Appl. Math. 13 (1955), 113-122
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/68954
MathSciNet review: 68954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Cooper and M. P. Tulin, David W. Taylor Model Basin, Washington, D.C., U.S.A. Report 838
  • [2] W. Mangler, Rep. Aero. Res. Council, No. 9716 (1946)
  • [3] R. A. Seban and R. Bond, J. Aero. Sci. 18, 671 (1951)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/68954
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society